# SDR AALA20170713002

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 95,913 hours, 15,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141T517220
- Condition: Cracked
- Location: Bs 345-368
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SUPPORT BRACKET BETWEEN BS 345 AND 368 HAD BARE METAL AND GOUGED.  BLENDED AREA AND FOUND IT CRACKED.  ACCOMPLISHED A REPAIR IAW EA 269627.
